I had to stop taking Cymbalta because it caused horrible stabbing pains in my head. Has anyone else experienced this while taking it
Stabbing pain... Mine is similar but I call it horrible headaches, like a half circle around my head at the brow. Yes, this occurred while on 60 mg and 30 mg. I am in the process of withdrawing. Now at 30 mg and sometime will start tapering off by removing beads inside the Duloxetine, which so many recommend. I am using an acupuncturist to withdraw and I do have faith in him. I hope this helps a bit. We all have to stick together and help each other as best we can. Best to you.
Hi Lcalla. Yes I’ve experienced stabbing pain in my head from Cymbalta. I also had a stabbing pain in my right eye. Both were terrible excruciating pain. Once I realized that the many horrible side effects I was having was from Cymbalta I decided to taper off. It’s been over 10 years now since I started taking it and I’ve been slowly tapering off since approximately June of 2017 and I’m down from 60 mg to 6.5 mg. I can’t wait to be completely off this poison (imo). Take care and I wish you the best. Cindy
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Duloxetine - I started taking Cymbalta 30mg 4 days ago. Seeing vivid images, restless at night , not
Updated 16 Jul 2013 • 4 answers
Updated 20 Jul 2016 • 2 answers
Updated 2 Aug 2018 • 8 answers
Updated 13 Jul 2018 • 2 answers
Updated 30 Oct 2018 • 1 answer